# SDR YENA2024082201148

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ACCESS PANEL 674BB INTERNAL AREA RIB 6 LOWER SKIN ON RH WING (CPCP FINDING);WORK ACCOMPLISHED ON AEROMAN NR 2024-336762 WO: 2024 131/1. ACCOMPLISHED REPAIR OF CORROSION SPOT AT RH WING BOTTOM SKIN PANEL 3 UPPER SURFACE AT RIBS 6-6A BETWEEN FALSE REAR SPAR AND REAR SPAR IN ACCORDANCE WITH AEROMAN EA# 57-9011-24, REV. 00 ( COVER PLUS PART 1-5) AND AIRBUS RDAF 81412842/003/2024#B AND EC# A24-1061-01 , EA# 57-9027-24, REV. 0 ( COVER PLUS PART# 1) , AIRBUS SB A320-57-1213 REV.01 AND EC# A24-1061-03 AND EA# 57-9028-24, REV. 0 ( COVER PLUS PART# 1) , AIRBUS SB A320-57-1213 REV.01 AND EC# A24-1061-02.'
